ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Generalization of Some Existence Results on Orthogonal Designs for STBCs

Khan, Zafar Ali and Rajan, Sundar B (2004) A Generalization of Some Existence Results on Orthogonal Designs for STBCs. In: IEEE Transactions on Information Theory, 50 (1). 218 -219.


Download (96kB)


It is shown that two theorems regarding the existence of generalized linear processing orthogonal designs (GLPODs) by Tarokh, Jafarkhani, and Calderbank (in "Space-time block codes from orthogonal designs," IEEE Trans. Inform. Theory, vol. 45, pp. 1456-1467, July 1999) are valid under more general conditions than for which they have been stated and proved.

Item Type: Journal Article
Publication: IEEE Transactions on Information Theory
Publisher: IEEE
Additional Information: �©1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Fast maximum-likelihood (ML) decoding;Orthogonal Designs;Space-time block codes;Transmit diversity
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 30 Nov 2005
Last Modified: 19 Sep 2010 04:21
URI: http://eprints.iisc.ac.in/id/eprint/4225

Actions (login required)

View Item View Item